# SDR 99UAL900356

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: 7002401
- Condition: Defective
- Location: Door 1 L
- Component: Gables Engin, 1002401
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY EVACUATION GOING OFF WITHOUT BEING SELECTED.  *S/D*  REPLACED PASSENGER COMPARTMENT EMERGENCY EVACUATION SIGNAL PANEL AT DOOR 1L, CHECKED OK.
